Vanco is for a Staph/MSSA infection from a spinal cord stimulator. The stim was explanted. I am just finishing first week of home Vanco, and I am experiencing severe headaches and since two days ago a stiff/sore neck, no fevers. I have contacted my ID doctor, he does not know why I have these symptoms, and he is 500 miles away from me. Thanks,
Hi i have looked up the 'usual' side effects for this drug, as follows;
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using vancomycin and call your doctor at once if you have any of these serious side effects:
hearing loss, ringing in your ears;
urinating less than usual or not at all;
fever, chills, body aches, flu symptoms;
feeling light-headed, fainting;
skin rash, redness, bruising, severe tingling, numbness, pain, muscle weakness; or
severe stomach pain, diarrhea that is watery or bloody.
Less serious vancomycin side effects may include:
back pain; or
muscle pain or tightness.
So from this the muscle pain/tightness could be contributing to your head/neck ache, also general body aches and flu like symptoms could cause head/neck pain. I think you need to be checked out though to be safe. Can you see anyone else locally?
- Vancomycin Information for Consumers
- Vancomycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vancomycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2010 • 1 answer
Posted 23 Oct 2011 • 1 answer
Posted 25 Sep 2015 • 0 answers
Latanoprost - I have been having a stiff neck and headaches. going to physical theorapy now but not?
Posted 22 Nov 2015 • 0 answers
Posted 27 Oct 2016 • 2 answers